# SDR CIHA200759026

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L TO FRAME SUPPORT ANGLE CORRODED BS 950F.  REMOVED SUPPORT ANGLE, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW B727 SRM 51-10-3 FIG 2 & 51-30-2 FIG 1.
